CSN Login
Members Online: 1

You are here

Seizures?

gabor
Posts: 25
Joined: Jul 2004

Has anyone every heard of chemo causing seizures? Mom, who is stage IV with mets to liver and lungs, is getting weekly treatments of 5FU and CPT11 with Avastin added every other week. After the first treatment with Avastin she had a mild seizure that we thought was just fatigue and dehydration. But after the second treatment with Avastin she had multiple consecutive seizures a few days after treatment. The doctor feels its a reaction to Avastin (although this is a rare side affect) rather than mets to the brain. Has anyone else experienced this type of reaction to chemo? At 83 years, our mom is determined to get back on her feet. She complains about nothing and embraces her treatment like a champ. Her positive attitude, courage and determination is so amazing. All of your remain in my daily thoughts and prayers. You are all courageous in your battle with the monster.

optimist
Posts: 51
Joined: Oct 2005

While I have taken Avastin in the past, I did not have any side effects as you described.

I give your mother a lot of credit to take her treatment like a champ. I, on the other hand, resent that I have to go through this. I resent that I have to take in poison into my body in hopes of getting better - or at least to live a little longer. I resent what the treatments have done to my body and I can only dream that one day I will be over the treatment and be as strong as I used to be.

I give your mom a lot of credit to have such a positive attitude. I will think of it when I take my next treatment, and maybe it will help me have a slightly better attitude.

amysangel
Posts: 9
Joined: Jan 2006

Your mom is a trooper, I can relate my mom is 71 and i know that i would not be able to deal with this all. It's amazing! my mom is so strong determined, and positive as she tells me it's not her time to go yet, she will fight this til the end. My mom's angels are with her. Although for me it is not easy to watch her or anyone go through this and i feel for everyone. I have to remember that i am not in control and god amazies me. Good luck amysangel

Subscribe to Comments for "Seizures?"